Q:

Does Panadol contain aspirin?

A:

Quick Answer

Panadol is an analgesic medication and does not contain aspirin. It does, however, contain acetaminophen. Inactive ingredients found in this medication include povidone, carnauba wax, potassium sorbate, magnesium stearate and propylene glycol, notes Drugs.com.

  Know More

Full Answer

Panadol may be used for headaches, muscle pain or fever and is sold in tablet form. Taking an excess quantity of Panadol can lead to liver damage, explains MedicineNet. Similarly, it should not be used with other medications that also contain acetaminophen. Patients who take the blood thinner Warfarin are advised to speak with their doctor about this medication. No more than eight tablets should be taken in a 24-hour period. The recommended dose is two tablets per 6 hours.

Learn more about Medications & Vitamins

Related Questions

  • Q:

    Can pregnant woman take Panadol?

    A:

    The safety of taking Panadol, which is a brand name of acetaminophen, in the oral or rectal forms while pregnant hasn't been established by the U.S. Food and Drug Administration, according to Drugs.com. The intravenous form of acetaminophen is classified by the FDA as a Category C drug for pregnant women, which means that while studies haven't proven the safety in humans, the benefits of the drug sometimes outweigh the potential risks.

    Full Answer >
    Filed Under:
  • Q:

    Does ibuprofen have aspirin in it?

    A:

    Ibuprofen does not have aspirin in it because it contains a different active ingredient. While the active ingredient in ibuprofen is (+-) -(2)-(p-isobutylphenyl) propionic acid, aspirin contains the ingredient acetylsalicylic acid. Although both are nonsteroidal anti-inflammatory drugs (NSAIDs) used as pain relievers and sold over-the-counter, they also have different uses and side effects.

    Full Answer >
    Filed Under:
  • Q:

    Is acetaminophen the same as aspirin?

    A:

    Acetaminophen is not the same type of medication as aspirin. According to Drugs.com acetaminophen is a pain reliever and fever reducer, while aspirin is a salicylate. Aspirin reduces fever, swelling and substances that cause aches in the body.

    Full Answer >
    Filed Under:
  • Q:

    What is Cortal aspirin?

    A:

    Cortal aspirin is a branded aspirin product common in the Philippines. Among Cortal's most popular products is aspirin 500. Its manufacturers recommend aspirin as a preventative measure against heart attacks, strokes and metastasized cancer, among other medical conditions.

    Full Answer >
    Filed Under:

Explore